Journal article icon

Journal article

On separating systems

Actions


Access Document


Publisher copy:
10.1016/j.ejc.2006.04.003

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
European Journal of Combinatorics More from this journal
Volume:
28
Issue:
4
Pages:
1068-1071
Publication date:
2007-05-01
DOI:
ISSN:
0195-6698
Pubs id:
pubs:199401
UUID:
uuid:27cf3b84-b114-413c-9dd1-ea481ec85309
Local pid:
pubs:199401
Source identifiers:
199401
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP